# SDR SWAA2025052928123

- Difficulty date: April 24, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 AND RBL 8.1 AT AFT CARGO COMPARTMENT 2025-274492 <[01].  REPLACED FRAME LOCATED ON BS 947.5 BETWEEN STR 23 RH TO STR 23 LH AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 147A0040 SHEET 51 REV A. SEE INDIVIDUAL SIGN-OFF BELLOW; [02] TASK CARD COMPLETE AND CERTIFIED AS RII.  SEE INDIVIDUAL SIGN OFF BELOW.
